Volokolamskoe Shosse 4, 125993,GSP-3, Moscow, Russia
Moscow Aviation Institute
Kholostova O. V., Safonov A. I.
A Study of the Motions of an Autonomous Hamiltonian System at a 1:1 Resonance
2017, vol. 22, no. 7, pp. 792-807
We examine the motions of an autonomous Hamiltonian system with two degrees of freedom in a neighborhood of an equilibrium point at a 1:1 resonance. It is assumed that the matrix of linearized equations of perturbed motion is reduced to diagonal form and the equilibrium is linearly stable. As an illustration, we consider the problem of the motion of a dynamically symmetric rigid body (satellite) relative to its center of mass in a central Newtonian gravitational field on a circular orbit in a neighborhood of cylindrical precession. The abovementioned resonance case takes place for parameter values corresponding to the spherical symmetry of the body, for which the angular velocity of proper rotation has the same value and direction as the angular velocity of orbital motion of the radius vector of the center of mass. For parameter values close to the resonance point, the problem of the existence, bifurcations and orbital stability of periodic rigid body motions arising from a corresponding relative equilibrium of the reduced system is solved and issues concerning the existence of conditionally periodic motions are discussed.
Kholostova O. V.
On a Case of Periodic Motions of the Lagrangian Top with Vibrating Fixed Point $S^2$
1999, vol. 4, no. 4, pp. 81-93
The motion of the Lagrangian top, the fixed point of which performs small-amplitude vertical oscillations, is studied. The case, when values of constants $a$ and $b$ of cyclic integrals are related by $|a|=|b|$, is considered. It is known that for the classical Lagrangian top with a fixed point there exists either one regular precession of the top or none at $a=b$ depending on values of parameters of the problem (the parameter $a$ and the parameter, characterizing the position of the center of mass of the top on the axis of symmetry); at $a=-b$ there is no regular precessions.
The existence of periodic motions of the top close to regular precessions (with a period equal to the period of oscillations of the fixed point) is investigated in case of oscillations of the fixed point. In the first part of the present paper periodic motions of the top, which occur from regular precession, are found in case $a=b$ and stability of these motions is determined. In the second part it is additionally assumed that oscillations of the fixed point have a high frequency, and angular velocities of precession and self-rotation of the top are small. A qualitatively new result is obtained which does not have an analogue either in the classical problem or in a problem of motion of the top with small-amplitude oscillations of the fixed point: Motions of the top close to regular precessions are found, these motions exist both at $a=b$ and at $a=-b$, and their number is different (there are two, one or none at $a=b$, and there are two or none at $a=-b$) depending on values of parameters of the problem. The problem of stability of these motions is solved precisely with the help of the KAM-theory.